Hearing Voices


#1
Morning all

I don't post often.

I'm 43, diagnosed at 40, very slow progressing, just on 1mg azilect and 20mg ciltralopram daily. Over the last 3 weeks I have heard voices - a few times in the evening, someone whispering Mum, and today while walking in the office, someone whispering my name.

So now I'm concerned - had a quick look and can't see it is linked to citalopram......any ideas as this is starting to freak me out. :confused:

#2
Hi Seabreeze,

Azilect and Ciltralopram can cause hallucinations which can mean seeing, hearing, feeling and tasting things that don’t exist - the type you are describing are auditory hallucinations. I have also experienced hallucinations and once my drug regime was reviewed they stopped. I suggest that you query with your PD Nurse or GP, whether there could be a possible interaction between Azilect and Ciltrlopram.

Best wishes,

Cutiepie

#3
http://www.parkinsons.org.uk/PDF/FS11_hallucinations.pdf

Above is a useful info sheet about hallucinations. Sometimes a urine infection or other illness such as a chest infection can cause hallucinations, so it's worth ruling that out too. It's important you contact your PD Nurse or GP asap.

Best wishes.

#4
hi seabreeze, you are not on your own i often think i hear voices sometimes think i can hear music i am on a lot of meds compared to you so i dont know if its the drugs or not i just try to ignore it its the only way of dealing with it for me as the drugs are working fairly well so i dont want to change them. sue

#5
My husband is always turning round asking what I have said , when I haven't even opened my mouth , quite often he will wake me to ask where that music is coming from . Sometimes even hear knocking or drilling . He went thrugh a period wher he was seeing shapes of people or animals while AWAKE . recently he reuced his sinemet and hasn'e seen them . They didnt bother him though ..